MathSciNet Relay Station
MathSciNet bibliographic data
MR2968187 37C20 (34C23 34C37 37G25 37J35 70K44)
Blázquez-Sanz, David; Yagasaki, Kazuyuki Analytic and algebraic conditions for bifurcations of homoclinic orbits I: Saddle equilibria. J. Differential Equations 253 (2012), no. 11, 2916–2950.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement